MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE VIDEO BATON 2.0 LARGE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE VIDEO BATON 2.0 LARGE; LARYNGOSCOPE, RIGID
Model Number 0570-0382
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope video baton 2.0 large, the image on the connected glidescope core 10-inch monitor glitched in the middle of the intubation.The customer isolated the issue to the video baton.Follow-up communication from the customer confirmed that the reported image issue included the image intermittently cutting out and producing horizontal lines.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
A replacement glidescope video baton 2.0 large was provided to the customer and the reported glidescope video baton 2.0 large was returned to verathon for evaluation.A verathon technical service representative evaluated the returned device and was able to confirm the reported failure.When connected to verathon's test equipment, the video baton either displayed a split image with horizontal pink and green lines or produced no image.The image intermittently cuts out when manipulating the connection between the test cable and video baton.Furthermore, corrosion was noted on the connector pins of the video baton.The customer's video baton failed verathon's device functionality testing.Upon review of the device history for the video baton serial number, it was determined that the device was manufactured on october 17, 2022 and is past the two (2) year expected product life as outlined in the glidescope operations and maintenance manual (omm).It is likely that the age of the device, three (3) years, may have caused or contributed to the event.Furthermore, the glidescope and gliderite products reprocessing manual states: "use hospital-grade clean air to blow remaining moisture out of the connectors, and then dry the component using either hospital-grade clean air or a clean, lint-free cloth." it is likely that not blowing out the connector with hospital-grade air or drying the connector with a clean, lint-free cloth may have caused or contributed to the corrosion in the hdmi connector.Verathon followed up with the customer and restated the importance of drying the connectors following the reprocessing of the video baton.Upon completion of verathon's device evaluation, the video baton was scrapped due to the customer already being provided a replacement and there being no repairs available for the device.Corrective action is not required at this time.Verathon will continue to monitor for trends.

Brand Name
GLIDESCOPE VIDEO BATON 2.0 LARGE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key23647232
Report Number9615393-2025-00131
Device Sequence Number10055251
Product Code CCW
UDI-Device Identifier00879123006561
UDI-Public(01)00879123006561(11)221017
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0382
Device Catalogue Number0570-0398
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown